# SDR R61A201608180483

- Difficulty date: August 18, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N427YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000402
- Aircraft time: 6,126 hours, 4,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Pulled
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE STERILE, EMERGENCY PILOT AND PILOT TO CABIN RAINBOW LIGHTS IN CABIN WERE NOT FUNCTIONING.  MAINTENANCE FOUND CB FORWARD FLASH CHARGER, E15, PULLED.  MAINTENANCE RESET CB IAW AMM AND OPS CHECKED GOOD.
